MAUDE Adverse Event Report: CORIN LTD TAPERFIT; TAPERFIT HIP STEM (1 HOLE)

CORIN LTD TAPERFIT; TAPERFIT HIP STEM (1 HOLE)
Model Number 588.4503
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.The reporter has stated that they are unable to provide any further information on this event or the patient.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Taperfit / trinity dual mobility revision of the stem, biolox delta ceramic head and ecima insert after approximately 4 months due to loosen cement mantle and thigh pain.
 
Additional Manufacturer Narrative
Per (b)(4) final report: the reporter stated that they were unable to provide any further information on this event or the patient.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.Reveiw of these records revealed no product non-conformity or deviation from process that would have caused or contributed to this event.Based on the available information, no further investigation can be conducted and the root cause of the event could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Taperfit / trinity dual mobility revision of the stem, biolox delta ceramic head and ecima insert after approximately 4 months due to loose cement mantle and thigh pain.

Brand Name
TAPERFIT
Common Device Name
TAPERFIT HIP STEM (1 HOLE)
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23861814
Report Number9614209-2025-00637
Device Sequence Number9963471
Product Code JDI
UDI-Device Identifier05055343868522
UDI-Public05055343868522
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142761
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number588.4503
Device Catalogue NumberNOT APPLICABLE
Device Lot Number556808
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.2810, 590344.; BIOLOX DELTA CERAMIC HEAD: 104.2810, 590344.; TRINITY DM ECIMA INSERT: 325.04.042, 594625.; TRINITY DM ECIMA INSERT: 325.04.042, 594625.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexMale
Patient Weight110 KG